# SDR ABXA070023

- Difficulty date: January 15, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 61,117 hours, 57,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 591014211
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR THRESHOLD WEB HAD IMPROPERLY INSTALLED RIVET THAT HAD CRACKED THE WEB BETWEEN STA 389 - 408.  REMOVED AND INSTALLED NEW INTERCOSTAL AND REPAIRED AREA IAW REA D953-55-335MR.
